MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC RIALTO¿ SI FUSION SYSTEM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED M

MEDTRONIC SOFAMOR DANEK USA, INC RIALTO¿ SI FUSION SYSTEM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED M
Model Number 7426004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis :part # 7426004, lot # em20d007 visual and optical inspection confirmed the torx tip has been sheared off.Optical inspection confirmed a flat surface fracture with circular material displacement.This type of damage is consistent with torsional overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient presented with back pain.It was reported that while attempting to remove rialto screws/cages from the patients sacrum the adustment driver was broken.He then asked for the t27 threaded driver and it was also broken.The surgeon decided to remove the 6 x bilateral rialto screws that had been implanted on (b)(6) 2017.There was nothing wrong with the rialto implants and they seemed solidly fused and were full of bone.There were no further complications reported regarding the event.

Brand Name
RIALTO¿ SI FUSION SYSTEM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED M
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21262466
Report Number1030489-2025-00433
Device Sequence Number21244261
Product Code HWE
UDI-Device Identifier00643169572584
UDI-Public00643169572584
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7426004
Device Catalogue Number7426004
Device Lot NumberEM20D007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age61 YR
Patient SexUnknown